# SDR USAASB01021

- Difficulty date: January 23, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N283AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23116
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Part number: 6984302
- Condition: Faulty
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CHS - FLT 2622 - EN ROUTE FROM MCO TO BWI, THE APU SHUTDOWN.  THE NR 1 CSD/GENERATOR WAS ALREADY ON MEL, SO THE FLIGHT DIVERTED TO CHS AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED. MAINTENANCE REMOVED AND REPLACED THE APU SEQUENCING OIL PRESSURE SWITCH.  ALSO, REMOVED AND REPLACED THE APU TACHOMETER GENERATOR (P/N 2CM9ABHY) AND REPINNED TE TACHOMETER GENERATOR CONNECTOR.  OPERATIONAL CHECK OF APU GOOD.  CLEARED MEL ON NR 1 CSD/GENERATOR BY REMOVING AND REPLACING THE CSD (P/N 731753), GENERATOR (P/N 976J498-1) AND OIL COOLER (P/N 6A47-000) PER MM 24-11-11 AND MM 24-21-11.  RAN ENGINE.  OPERATIONAL CHECK AND LEAK CHECK GOOD. (M)
